Show simple item record

The logicist foundations of mathematics

dc.contributorValiño, Valeria Soles
dc.creatorCarnap, Rudolfes
dc.date.accessioned2020-09-25T19:57:37Zes
dc.date.available2020-09-25T19:57:37Zes
dc.date.issued2020-04-01es
dc.identifier.citationCarnap, R. (2020). La fundamentación logicista de la matemática. Metatheoria, 10(2), 63-72.es
dc.identifier.issn1853-2322 (impresa)es
dc.identifier.issn1853-2330 (en línea)es
dc.identifier.urihttp://ridaa.unq.edu.ar/handle/20.500.11807/2398es
dc.formatapplication/pdfes
dc.languagespaes
dc.publisherUniversidad Nacional de Quilmeses
dc.publisherUniversidad Nacional de Tres de Febreroes
dc.rightshttps://creativecommons.org/licenses/by-nc-nd/2.5/ar/es
dc.sourceMetatheoriaes
dc.subjectLogicismoes
dc.subjectFilosofía de las matemáticases
dc.subjectFormalismoes
dc.subjectLogicismen
dc.subjectPhilosophy of mathematicsen
dc.subjectFormalismen
dc.subjectFilosofia da matemáticapt
dc.titleLa fundamentación logicista de la matemáticaes
dc.titleThe logicist foundations of mathematicsen
dc.typeinfo:ar-repo/semantics/artículoes
unq.blm.ubicacionP-AR-MET1es
unq.articulos.paginicio63es
unq.articulos.pagfinal72es
unq.revista.numero2es
unq.revista.volumen10es
unq.versioninfo:eu-repo/semantics/publishedVersionen
unq.articulos.seccionDocumentos fundamentaleses
unq.tipo.snrdinfo:eu-repo/semantics/articleen
unq.accesoinfo:eu-repo/semantics/openAccessen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record